Alaxan FR Capsules combine the powerful effects of ibuprofen and paracetamol to provide effective relief from pain and fever. Each capsule contains 200 mg of ibuprofen and 325 mg of paracetamol, working synergistically to address a wide range of symptoms including headaches, muscle aches, backaches, and menstrual pain.